# SDR FDEA200903281093

- Difficulty date: March 28, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 58,259 hours, 10,975 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INTERNAL STRUCTURE FOUND WITH EXISTING REPAIR.  AFT CARGO, DOOR INTERNAL STRUCTURE EXISTING DOUBLER EVALUATED, FOUND NOT IN   ACCORDANCE WITH SRM REPAIR.  AFT CARGO, DOOR INTERNAL STRUCTURE REPAIR CARRIED OUT AS PER EA 1-5280-127811.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV 107.
